ISSN: 1813-0410

Author : Abdulhussain Al-Kaabi, Mohammed


PARTIAL DISTRIBUTION FUNCTION AND RADIAL STATISTICAL COEFFICIENTS FOR Be-ATOM

Mohammed Abdulhussain Al-Kaabi

journal of kerbala university, Volume 5, Issue 2, Pages 173-181

Approximation calculations using Hartree-Fock wave function are carried out on the 2S ground state for the Beryllium atom in position space .For each shell in this atom the partial distribution function, radial statistical coefficients, density distributions and expectation values are studied .This properties are achieved from the partitioned form of the density distribution. The effects of the electron–spin in both inter-and intra-shell on the above properties is taken into account.